My eyes alwaya feel hot and pain this question feed

DURGESH SHARMA, 20 September 2010 15:51

babaji i have started to use drop dristhi since 19/9/2010 twice in a day . i feel ome pain at my eyes. your patanjali at raja ki mandi at agra not gives any advice and not also right consult me . i have also talk to you about corodities at my right eye then doctor prescribe me a steroid . But the result of steroid create cateract (motiabind) in both eyes. and it will be dovelop within 8 and 9 years. there is only 1% today.

More: Ayurvedic medicines for eyes, Eyes
Ask Question? | Related Questions
Doctor's Ayurvedic Advice:-

Hello,

Black spots in your vision are called as floaters. This usually occurs in the form of some flashlight or you feel something is floating in the eyes. If you see very keenly you can even see some spots in the eyes. This is more when you go in the bright sunlight. Usually this is an age related change which happens due to thinning of the consistency of the vitreous humour(jelly like material) inside the eye. Some fibers from this vitreous clump together which we see as black spots. As such this is a age related symptom but it can also indicate the underlying problem of the retina. Retina is the thin layer of nerve tissue that line the back of the eye. Black spots can also occur if there is some problem with this retina. Sometimes retina starts getting separated from the eye and hence we see it as black spots. But black spots may not be worrisome if its observed when we go in bright light but if its hampering vision, or the spots are increasing day by day then you need to consult an ophthalmologist immediately. If there is nothing wrong in retina after consultation, then you can take Saptamrit Lah can be taken twice daily. You can also learn some eye exercises to improve your vision.

posted by Dr.Vijay on 14 March 2014

Replies


Hello,

Thank you for enquiring us on your issue. From the description given it seems you could be undergoing through floater or possibly experiencing a retinal detachment. However both these conditions are not good for eye and can lead to serious vision problems as blindness.

Hence at this stage i would strongly recommend you to consult your nearest ophthalmologist and start treatment without delay. At this stage it is not advisable to follow ayurvedic or any alternative system medicine as this is a case which needs emergency care.

Sometimes a minor surgery can correct your issue easily. If so you have to go for it and kindly do not switch to ayurveda to get rid of operations. During our practice several cases for which operation was suggested is found to be healed through us. But emergency scenarios are never handled by our department and we educate patient on the issue at its best.

posted by Dr.Sony on 10 March 2014

i have problem in my eye some times i seen a blackpoint in a centre i am very sad please suggest me and help me i travel by bike than i see more this some times i am right i am waiting

posted by singhvikky60 on 20 February 2014

Hello,

As there are there are several causes of uveitis including autoimmune disorders such as sarcoidosis, rheumatoid arthritis, Behcet's disease, SLE, and ankylosing spondylitis and infections. So, in your case, it is better to consult an allopath doctor for complete evaluation and accordingly go for treatment. I suggest that along with your regular drops, it is better to consume internal medicines which are helpful for your condition. Saptamrit Lauh and Divya Maha Triphala Ghrit. You can even consume Triphala Juice internally for your complaint. Even yoga and pranayama are helpful for your condition. Consume plenty of green leafy vegetables which are also good for your condition. Avoid smoking or alcohol if you have a habit. In ayurveda, there is a treatment called Netra Tarpana which is very helpful for your condition.

With regards,

Dr. Vijay.

posted by Dr.Vijay on 1 December 2012

Post a Question Or Reply




Related Questions


Eyes - Glaucoma and Drishti

asked by jdwhitmore on 16 February 2010
My eyes are red - is it okay to use these drops - I tried once and my vision became very blurry... Read More

Patanjali medicine for I have dry eyes

asked by sagarSumity on 17 March 2015
I am sagar, 34 years old (male) Ihave 0.5 sight in my Left Eye i used to to suffer suffer frm... Read More
1 reply  -  Eyes

Dry Eyes Ayurvedic Treatment

asked by dilip_idea4042 on 10 July 2015
Hello Sir, Please explain me about dry eyes problem. and please tell me dry eyes treatment. How... Read More

Amalaki for Eyes

asked by herbal_fan on 17 December 2010
is amalaki beneficial for eye... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.